# SDR VNAA0502010

- Difficulty date: February 10, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 67 hours, 62 cycles
- Engine: Ge CF348C1
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 3A2237B
- Part serial: C6197
- Condition: Failed
- Location: Lt Elevator
- Part time: 67 hours, 62 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE (CLT TO TLH) THE ELEVATOR SPLIT CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2245 FOLLOWED THE QRH, DIVERTED TO JAX, AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS INSPECTED BY CONTRACT MAINTENANCE AND THE DISCREPANCY WAS DETERMINED TO BE INDICATION ONLY.  THE AIRCRAFT WAS THEN FERRIED TO DAY WHERE PSA MAINTENANCE REMOVED AND REPLACED THE RH ELEVATOR POSITION TRANSMITTER WITH A SERVICEABLE UNIT IAW CRJ 700 AMM 27-34-10-000-801-A02 AND 27-34-10-400-801-A02.  THE TRANSMITTER WAS ADJUSTED IAW CRJ 700 AMM 27-34-10-820-801-A01 AND RIL 0194.  THE SYSTEM OPERATIONALLY CHECKED GOOD IAW CRJ 700 AMM 27-34-10-710-801-A01.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
